# SDR MWEA00687

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910347
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT SUBFLOOR WEB CRACKED AT STATION 960 JUST OUTBOARD OF NR 1 SEAT TRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
